MAUDE Adverse Event Report: ZYNO MEDICAL, LLC ZYNO MEDICAL Z-800 INFUSION PUMP SYSTEM; LARGE VOLUME INFUSION PUMP

ZYNO MEDICAL, LLC ZYNO MEDICAL Z-800 INFUSION PUMP SYSTEM; LARGE VOLUME INFUSION PUMP
Model Number Z800
Medical Device Problem Code Infusion or Flow Problem (2964)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/19/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zyno medical is waiting for the arrival of the affected device.
 
Event or Problem Description
On 12/01/2020, a distributor of zyno medical reported a complaint.A user facility representative contacted the distributor on 12/01/2020 and reported that pump 906404 was infusing medication at the wrong speed.The distributor stated that "she had two pumps have this issue and one was infusing too fast and one was too slow.She does not remember which is which." the device operator was a registered nurse.Medication being infused was remicade.There was a patient involved.The patient was not harmed or injured.
 
Additional Manufacturer Narrative
The service provider provided the investigation report on 12/21/2020.The actual device was tested by the service provider on 12/08/2020.The device failed the flow rate testing.The flow rate deviation was out of the +/- 5% specification.The reported issue was confirmed.The device was repaired, calibrated and tested to meet full specifications.
 
Event or Problem Description
This is a follow-up for the initially filed mdr (3006575795-2020-00053).

Brand Name
ZYNO MEDICAL Z-800 INFUSION PUMP SYSTEM
Common Device Name
LARGE VOLUME INFUSION PUMP
Manufacturer (Section D)
ZYNO MEDICAL, LLC
177 pine street
natick MA 01760
MDR Report Key11032538
Report Number3006575795-2020-00053
Device Sequence Number1265258
Product Code FRN
UDI-Device Identifier00814371020006
UDI-Public00814371020006
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
K130690
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source distributor,health profession
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 01/13/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberZ800
Device Catalogue NumberZ-800
Device Lot Number20151204-SH
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/01/2020
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/01/2020
Supplement Date Received by Manufacturer12/21/2020
Initial Report FDA Received Date12/17/2020
Supplement Report FDA Received Date01/15/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1